Uncategorized

How Much Rohypnol does Will cause an Overdose?

The amount of Rohypnol that causes an overdose varies based on each individual user. However, the risks of overdose and other dangerous side effects of Rohypnol abuse are high for every user. If you or a loved one is abusing Rohypnol, seek professional treatment immediately.
 

What Is an Overdose?

In simple terms, an overdose of a drug occurs when a user ingests so much of the drug that his or her body can no longer process its effects. But just how much is too much? Because Rohypnol is banned from medical use in the US, legally and medically, any amount of Rohypnol is too much. The amount of Rohypnol that will cause a physiological overdose varies among users. But because of the side effects and risk of overdose, any amount of Rohypnol use can be dangerous.

Because users develop a tolerance to Rohypnol over time, the amount of the drug that would constitute an overdose goes higher as any individual user gains more experience with the drug. Just how much is too much this time depends on how much was just enough last time. Because of the variation in the amount of Rohypnol that will cause an overdose, no amount of Rohypnol use can be deemed safe.

What Does a Rohypnol Overdose Look Like?

Rohypnol is a central nervous system (CNS) depressant. It creates a general slowing down brain activity. The signs of too much Rohypnol reflect this slower biological pace: Slower heart rate, lower blood pressure, slurring of speech, unsteady walking, and an inability to form memories are among the milder symptoms of an overdose.

When the overdose is more severe, very basic vital functions can be suppressed to very dangerous levels. The user may lose consciousness. Breathing and even the beating of the heart may momentarily stop altogether. The overdose victim may slip into a coma or even die.

Related posts

Leave a Comment